# SDR SWAA2023070574417

- Difficulty date: July 2, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N247WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32508
- Aircraft time: 57,031 hours, 34,272 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEE LOG PAGE 2144809 EMERGENCY LIGHTS CONSIDERED TO BE INOP<[01] R/R EMERGENCY EXIT NO ARMED LIGHT ASSY IAW AMM 33-51-00
